# SDR DXTA2014072105825

- Difficulty date: July 20, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 10,114 hours, 4,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON LANDING ROLL OUT, APPLIED THE BRAKES AT 70 KTS.  NO BRAKING ACTION UNTIL BRAKE PEDALS WERE FULLY DEPRESSED.  BRAKES GRABBED & IMMEDIATELY RELEASED.   OCCURRED THROUGHOUT THE LANDING ROLLOUT & ON TAXI TO THE RAMP.   FELT LIKE THE ANTI-SKID SYS WAS RELEASING BRAKE PRESSURE WHEN BRAKES WERE APPLIED.  PERFORMED HYD POWER OPS TEST & CYCLED BRAKES SEVERAL TIMES.  PERFORMED BRAKE OPS WHILE TAXING,  COULD NOT DUPLICATE PROBLEM.  BLED BOTH SYS RESERVOIRS TO REMOVE ALL AIR.  OPERATED HYD SYS & CYCLED BRAKE SEVERAL TIMES WITH NO DEFECT NOTED.  OPS CHECKED GOOD AT THIS TIME.  ALL WORK DONE IAW MESSAGE CMP 290005 & RELATED TASKS.  COMPLIED WITH ANTI-SKID CONTROL SYS OPS TEST IAW MESSAGE CMP 324204.  OPS CHECKED GOOD AT THIS TIME.
